# SDR 07FDEA01002

- Difficulty date: March 19, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 652170037
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REPAIR AT LT WING FIXED LE AT IB END OF NR 3 SLAT.  REPAIR REQUIRES EVALUATION FOR MAJOR/MMINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  FOUND EXISTING REPAIR DAMAGED.  REMOVED DAMAGED REPAIR FILLER, FABRICATED NEW FILLER AND INSTALLED.  REFERENCE SRM 57-30-4/FIGURE 4/PAGES 6-7.  ALSO BLENDED GOUGE AFT OF REPAIR FILLER AND IS WITH IN LIMITS.  REFERENCE SRM 57-20-1.  CLASSIFIED AS A MINOR REPAIR.
